Orlicz function Musielak–Orlicz function Lacunary sequence n-normed spaces paranorm space
Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Serdica Mathematical Journal, Vol. 40, No 1, (2014), 19p-40p
In the present paper we introduce some multiplier sequence spaces over n-normed spaces defined by a Musielak–Orlicz function M = (Mk). We also study some topological properties and some inclusion relations between these spaces. 2010 Mathematics Subject Classification: 40A05, 46A45, 46E30.